Monday to Friday I must take one tablet Cordarone 200 and suck half a Valium if I start to rattle again- ummmmm. I have asma, use Symbicort one puff 2x a day and carry Ventilan when I am out riding in the wild. Now Ventilan is forbidden. Medic gave me Atrovent to carry now. Any advice on what side effects to expect. Are there any people here with the same irritating condition as me? Thankyou -annalara2010 -
Hello annalara2010, & welcome to the site. I think you will find there are quite a few people here that have these problems. Your Cordarone is to slow your heartbeat as it is a beta blocker. That has really nothing to do with your asthma with the exception of the inhalers which can increase your heartrate. It is one of the side effects of using an inhaler. I would have to ask if your asthma is allergy induced as the inhaler Atrovent is used more for allergies than bronchial asthma, but can still increase the heart rate. Do you have a lot of allergies or ever been tested for allergies? I do, & found that the inhalers that I was using were actually causing more of a problem for me for one of the ingredients in them I was allergic to. I too used to use ventolin which my pharmacist says is the same as albuterol, but I always got so dizzy on ventolin years ago, & albuterol seemed to make my breathing worse. Also the ventolin always gave me pounding heartbeats. It was my own research that I found the inhalers were actually making my breathing worse because of the ingredient I was allergic to. So be proactive about your health conditions & keep asking questions. It always helps. I haven't tried symbicort, but know of other members that use it for COPD. I personally take atenolol to slow my heart rate every day, I also have to take theoppylline ER 200mg twice a day for my asthma. It helps quite a bit for my breathing. You asked for the side effects specifically of the Atrovent so I will list them in a link below. Just click on it. Best wishes to you...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Dec 2012 • 1 answer
Posted 23 Oct 2013 • 2 answers
Posted 1 Dec 2013 • 2 answers
Posted 25 Jun 2015 • 3 answers
Supraventricular Tachycardia - SVT is ruining my life! It has gotten so bad lately that most days I?
Posted 27 Oct 2016 • 1 answer